Algebraic K-theory with coefficients of cyclic quotient singularities

Research output: Contribution to journalArticle

Abstract

In this note, by combining the work of Amiot-Iyama-Reiten and Thanhoffer de Volcsey-Van den Bergh on Cohen-Macaulay modules with the previous work of the author on orbit categories, we compute the algebraic K-theory with coefficients of cyclic quotient singularities. (C) 2016 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Original languageEnglish
Pages (from-to) 449-452
JournalC. R. Math. Acad. Sci. Paris
Volume 354
Issue number5
DOIs
Publication statusPublished - 2015

Keywords

  • ORBIT CATEGORIES

Fingerprint Dive into the research topics of 'Algebraic K-theory with coefficients of cyclic quotient singularities'. Together they form a unique fingerprint.

Cite this